MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD ENDO STITCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173016
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic hysterectomy, the device was used to close the vaginal cuff.One reload was used successfully; however, a second reload could not be loaded properly.A subsequent reload was loaded, and during use, a portion of the needle broke off and fell into the patient¿s abdomen.X-ray imaging performed on (b)(6) 2026, visualized the needle fragment in the abdomen.The physician re-entered the abdomen and attempted to locate the fragment but was unable to find it.The fragment was intentionally left in the patient because the physician determined that conversion to an open procedure to attempt retrieval was not preferable.Surgical time was extended by 30 minutes or more.
 
Additional Manufacturer Narrative
D10 concomitant products: vloca006l, vloca006l v-loc 180 0 abs reload 15cm, (lot # n3k2321y); vloca006l, vloca006l v-loc 180 0 abs reload 15cm, (lot # n3k2321y); vloca006l, vloca006l v-loc 180 0 abs reload 15cm, (lot # n3k2321y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO STITCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50863576
Report Number9612501-2026-02630
Device Sequence Number10661799
Product Code OCW
UDI-Device Identifier10884521100008
UDI-Public(01)10884521100008(17)300731(10)J5H3745EY
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173016
Device Catalogue Number173016
Device Lot NumberJ5H3745EY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured08/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale